RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 3, Issue 5  


On 2-isolated subgroups
V. M. Busarkin
497
Semimodular compact groups
Yu. N. Mukhin
503
On the number of simplexes of subdivisions of finite complexes
M. L. Gromov
511
The effect of an involution in $\widetilde K^0(ZG)$
I. Reiner
523
On a problem of Bochner and von Neumann
V. V. Zhikov
529
The existence of a derived automorphism with a continuous spectrum
R. M. Belinskaya
539
Limiting distribution for the moment of first loss of a customer in a single-line service system with a limited number of positions in the queue
O. P. Vinogradov
541
Normal families of harmonic functions
N. V. Rao
547
On the growth in a strip of functions defined by series of Dirichlet polynomials
G. S. Sadykhov
553
Best cubature formulas for some classes of functions of many variables
N. P. Korneichuk
565
Quadrature formulas with minimum error for certain classes of functions
G. K. Lebed'
577
Mean approximation of functions by Fourier-Gegenbauer sums
S. Z. Rafal'son
587
Remarks on Fourier series
R. M. Trigub
597

Doctoral theses
Alternative and Jordan rings
K. A. Zhevlakov
605
Functional and approximate functional equations of the Dirichlet function
A. F. Lavrik
613

From the editors
623
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019